Join the 'Atrovent' group to help and get support from people like you.
We found 19 questions associated with the 'Atrovent' topic.
Posted 28 Oct 2016 by kiing • 0 answers
recently got diagnosed with allergy induced asthma. the doc gave me both for some reason, stated to take the Atrovent first then if needed the albuterol . i was fine with the idea until the pharmacy tech was explaining the side effects which stated the albuterol can increase heart rate... then ...
Posted 3 May 2016 by swellmel • 0 answers
I am newly diagnosed with copd. My Dr. gave me Spriva respimat inhaler and I soon had a body rash that caused terrible itching. Now My Dr. wants me to try Atrovent instead. Is it likely that I will get the itch/rash again from using Atrovent? Is this something common in all respirators? I went ...
Posted 28 Mar 2016 by Lavendar4 • 0 answers
Recently prescribed Albuterol for quick relief but feel bad on it. Is Atrovent a good substitution for rescue relief while still using Spiriva as the maintenance inhaler?
Posted 23 Feb 2016 by sparklebubble • 0 answers
My doctor is having me choose between Dymista and Atrovent. Dymista helps me breathe but I've developed a sore throat and while mucous is thinning I am still congested. I would like to know if this has worked for anyone with non allergic rhinitis.
Posted 19 Feb 2015 by michael10sley • 1 answer
If I don't get the mouthpiece fully in my mouth I get a burning sensation on my lips where the vapor touches my skin. I wondered if anyone else had experienced this ?
Have COPD and Fibromyagia. Am taking Ultram for Fibro and Atrovent and Asmanex and have Ventolin if?
Posted 5 Nov 2014 by whywhenandhow • 1 answer
required. Can any of these medications interact negatively together?
Posted 29 Sep 2013 by mariposita • 1 answer
what are the indications to take Atrovent?
Posted 11 Jun 2013 by chriselise • 1 answer
I started atrovent HFA 17 MC inhaler perscribed by my internist but it made me so nauseous I had to stop (with his approval). I am wondering how long does it take for the nausea to go away after stopping the atrovent? It has been 2.5 days that I have stopped and am still extrememly nauseous. I have ...
Posted 5 Feb 2013 by cobra01 • 1 answer
I just really need to know which is my emergency inhailer, and when best to use the others. Thanks Seth
Posted 10 May 2012 by MCT5 • 1 answer
... the last being 3 days ago- the bitter taste in my mouth is still with me however! All I can taste normally are potato's- everything else tastes bad! HELP! (I'm a 60 yr old white male if this helps)
Posted 7 May 2011 by ansuanas • 1 answer